# SDR TWAA0103001

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE CABIN SUB FLOOR MEMBRANE WAS CORRODED AT STA 160 TO 200, LBL 21 AND LBL 42 INCHES.  REMOVED CORRODED MEMBRANE AND INSTALLED NEW SECTION AT STA 160 TO 200, LBL 21 IN AND LBL 42 IN, PER SRM 53-01, FIG 2 AND SRM 51-30-02.
